화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.55, No.5 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (23 articles)

2783 - 2810 GLOBAL STABILIZATION OF LINEAR SYSTEMS WITH BOUNDS ON THE FEEDBACK AND ITS SUCCESSIVE DERIVATIVES
Laporte J, Chaillet A, Chitour Y
2811 - 2840 ROBUST MEAN FIELD LINEAR-QUADRATIC-GAUSSIAN GAMES WITH UNKNOWN L-2-DISTURBANCE
Huang JH, Huang MY
2841 - 2875 POINTWISE SECOND-ORDER NECESSARY CONDITIONS FOR STOCHASTIC OPTIMAL CONTROLS, PART II: THE GENERAL CASE
Zhang HS, Zhang X
2876 - 2904 OPTIMAL CONTROL OF THE THERMISTOR PROBLEM IN THREE SPATIAL DIMENSIONS, PART 1: EXISTENCE OF OPTIMAL SOLUTIONS
Meinlschmidt H, Meyer C, Rehberg J
2905 - 2935 THE MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL PROBLEMS WITH TIME DELAYS
Boccia A, Vinter RB
2936 - 2958 TRAFFIC REGULATION VIA CONTROLLED SPEED LIMIT
Delle Monache ML, Piccoli B, Rossi F
2959 - 2980 SELF-REFLECTIVE MODEL PREDICTIVE CONTROL
Houska B, Telen D, Logist F, Van Impe J
2981 - 3012 STOCHASTIC OPTIMAL CONTROL WITH DELAY IN THE CONTROL I: SOLVING THE HJB EQUATION THROUGH PARTIAL SMOOTHING
Gozzi F, Masiero F
3013 - 3038 STOCHASTIC OPTIMAL CONTROL WITH DELAY IN THE CONTROL II: VERIFICATION THEOREM AND OPTIMAL FEEDBACKS
Gozzi F, Masiero F
3039 - 3065 FIXED-ENDPOINT OPTIMAL CONTROL OF BILINEAR ENSEMBLE SYSTEMS
Wang S, Li JS
3066 - 3090 SUFFICIENT SECOND-ORDER CONDITIONS FOR BANG-BANG CONTROL PROBLEMS
Casas E, Wachsmuth D, Wachsmuth G
3091 - 3115 ERROR ANALYSIS FOR POD APPROXIMATIONS OF INFINITE HORIZON PROBLEMS VIA THE DYNAMIC PROGRAMMING APPROACH
Alla A, Falcone M, Volkwein S
3116 - 3131 CONVERGENCE ANALYSIS OF A FAMILY OF ROBUST KALMAN FILTERS BASED ON THE CONTRACTION PRINCIPLE
Zorzi M
3132 - 3153 RELATIVE CONTROLLABILITY OF LINEAR DIFFERENCE EQUATIONS
Mazanti G
3154 - 3170 RELAXATION AND PURIFICATION FOR NONCONVEX VARIATIONAL PROBLEMS IN DUAL BANACH SPACES: THE MINIMIZATION PRINCIPLE IN SATURATED MEASURE SPACES
Sagara N
3171 - 3203 FLATNESS OF MULTI-INPUT CONTROL-AFFINE SYSTEMS LINEARIZABLE VIA ONE-FOLD PROLONGATION
Nicolau F, Respondek W
3204 - 3225 ON SOME IMPULSE CONTROL PROBLEMS WITH CONSTRAINT
Menaldi JL, Robin M
3226 - 3257 FRECHET DIFFERENTIABILITY OF UNSTEADY INCOMPRESSIBLE NAVIER-STOKES FLOW WITH RESPECT TO DOMAIN VARIATIONS OF LOW REGULARITY BY USING A GENERAL ANALYTICAL FRAMEWORK
Fischer M, Lindemann F, Ulbrich M, Ulbrich S
3258 - 3294 CONNECTION BETWEEN MP AND DPP FOR STOCHASTIC RECURSIVE OPTIMAL CONTROL PROBLEMS: VISCOSITY SOLUTION FRAMEWORK IN THE GENERAL CASE
Nie TY, Shi JT, Wu Z
3295 - 3318 ROBUSTNESS PROPERTIES IN FICTITIOUS-PLAY-TYPE ALGORITHMS
Swenson B, Kar S, Xavier J, Leslie DS
3319 - 3348 HEDGING OF COVERED OPTIONS WITH LINEAR MARKET IMPACT AND GAMMA CONSTRAINT
Bouchard B, Loeper G, Zou YY
3349 - 3369 LINEAR QUANTUM SYSTEM TRANSFER FUNCTION REALIZATION USING STATIC NETWORKS FOR INPUT/OUTPUT PROCESSING AND FEEDBACK
Grivopoulos S, Petersen I
3370 - 3407 DELAYED OPTIMAL CONTROL OF STOCHASTIC LQ PROBLEM
Ni YH, Yiu KFC, Zhang HS, Zhang JF